ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Об одной задаче переноса излучения в одномерной стохастической среде

Варданян, Р. С. (1986) Об одной задаче переноса излучения в одномерной стохастической среде. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 21 (4). pp. 184-190. ISSN 0002-3035

[img]
Preview
PDF
Download (858Kb) | Preview
    Item Type: Article
    Additional Information: Միաչափ ստոխաստիկ միջավայրում ճառագայթման տեղափոխման մի խնդրի մասին; On the problem of radiation transfer in one-dimensional stochastic medium
    Uncontrolled Keywords: Վարդանյան Ռ. Ս., Vardanyan R. S.
    Subjects: Q Science > QC Physics > Radiation physics (General)
    Q Science > QC Physics > Radio waves (Theory)
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 06 Dec 2012 13:10
    Last Modified: 04 Nov 2019 12:28
    URI: http://physics.asj-oa.am/id/eprint/1584

    Actions (login required)

    View Item